Article citationsMore>>

V. K. Melnikov, “On the Stability of the Center for Time Periodic Perturbations,” Transactions of the Moscow Mathematical Society, Vol. 12, 1963, pp. 1-57.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.